# SDR UPS97824022

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FS 1540 STR 24R HAS SEVERE CORROSION AT FRAME ATTACH BOLT.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT SPLICE IAW SRM 53-2-2, 51-1-20D.
